MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS

LEMAITRE VASCULAR, INC. ALBOGRAFT POLYESTER VASCULAR GRAFT; VASCULAR PROSTHESIS
Catalog Number ATC3028
Medical Device Problem Code Physical Property Issue (3008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the device.Hence, we cannot conclusively determine the root cause of the defect.We were notified about this incident at (b)(6) hospital located in (b)(6) from our distributor.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this event.There were no non-conforming material reports associated with this crosslinking batch, impregnation lot or the subassemblies associated with this graft.Further, we have not received any complaint from any other customer related to this lot.From the pictures provided by the hospital of the implanted graft, it looks like a normal graft.Graft has been discarded.
 
Event or Problem Description
Albograft leaked during the procedure.

Brand Name
ALBOGRAFT POLYESTER VASCULAR GRAFT
Common Device Name
VASCULAR PROSTHESIS
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key6324284
Report Number1220948-2017-00008
Device Sequence Number1037295
Product Code MAL
UDI-Device Identifier00840663103980
UDI-Public00840663103980
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K103080
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/28/2022
Device Catalogue NumberATC3028
Device Lot Number162454
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2017
Initial Report FDA Received Date02/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;